Menu
X
Kelsey asked 1 year ago

On Tuesday I received a Rocephin injection in my hip to treat Pelvic Inflammatory Disease. Since then my whole body will randomly ache in random spots. It’s hard to describe. Almost just tender to touch. But occasionally it will be just a random ache/sharp pain.  For example- my thighs, forearms, chest area, upper arm area, under my breasts. It isn’t all at once. Sometimes it will be a sharp pain and then sometimes it only hurts to be touched. Just random times and random areas. I made an appt with my family doctor for next Tuesday. But I just wanted some peace of mind. Is this normal? Why would this be happening randomly. I wasn’t sure if it was my body trying to fight the infection and just being randomly sore. I wasn’t sure if this could have anything to do with the PID or if it isn’t related at all. 

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 1 year ago

Rocephin has the following side effects: 

  • diarrhea that is watery or bloody;
  • fever, chills, swollen glands, rash or itching, joint pain, or general ill feeling;
  • white patches or sores inside your mouth or on your lips;
  • unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;
  • skin rash, bruising, severe tingling

Body ache which you are getting is had hardly any relation with PID. Relax and consult a physician if you feel the pain aggravating 

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML